# SDR AU000128004

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13S1P0A
- Condition: Disbonded
- Location: Propeller
- Part time: 6,795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) NICKEL ERROSION SHEATH WAS FOUND TO BE DISBONDED AT THE HUB END, FACE SIDE  OF PROPELLER.
